Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I am 24 years old suffering from severe vivax malaria. What is the possible treatment ?

Dear Dr. i am 24 years old and work as a nurse in the rural areas of Ethiopia. however, i have had so many times vivax cases in my self as well as my clinets. i am suffered a lot. what every medicine i take. please help me? what kind of medication should i have to use????
Asked On : Tue, 17 May 2011
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to health care magic
Malaria due to plasmodium vivax is treatable as well as preventable.So first of all try all measure to prevent its recurrence by using mosquito repellant in any form (Cream.coil.allout )and also mosquito net while sleeping .Get your surrounding sprayed with anti mosquito drugs like DDT,Malthion.Take a full course anti malarial drugs & repeat it after one week.treatment for resistant malaria is also available.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor